# SDR P5CA9800822

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1330-1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RT WING WW O/B LONGERON LOWER CHORD UPPER SURFACE BS 1330-1338.  CORROSION REMOVED PER SRM 51-10-01, 51-10-02.
